Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Broken Hand Numb Arm at Night - Concerned
avatar
angelstarz posted:
Dear all,

Am 62 with osteoporosis, and recently (unfortunately) fell and broke my hand. Casted for 6 weeks now, improving doing therapy, cast has come off...

My worry is at night nearly my whole arm "falls asleep"... The usual tingling sensation, then numb, but during the day it is fine... Should I be concerned? Could it be a misplaced nerve after the fall? Requires surgery?

Please help, as we get older and frailer things can get a bit scary... Thank you.

PS I take Fosomax for my osteoporosis, not sure if it is related?
Reply
 
avatar
bonebabe responded:
I doubt the Fosamax has anything to do with it. Could be a nerve involvement of something else. You need to see your doctor about it if it continues.
 
avatar
superglamglam responded:
angelstarz you should ask your doctor if you can stop the fosomax for a while, if you do some researc on it you will find that it has made people have Everything from nausea to loosing teeth to breaking a femur bone by just standing up after taking that fosamax . I would not give it to my worst enemy it is bad medicine and also if you look online there are tons of women who have been injured by this drug and are going to court to sue the Drug companies. they know that it is bad and quite dangerous but they continue to dump it out on unsuspecting women who trust too easily the greedy doctors


Helpful Tips

Stretching and Swimming
low impact and have found to be the two best activities for overall fitness More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the National Osteoporosis Foundation website